Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Addendum to: ``On the strong law of large numbers and the central limit theorem for martingales''


Author: Miklós Csörgő
Journal: Trans. Amer. Math. Soc. 136 (1969), 545
MSC: Primary 60.30
DOI: https://doi.org/10.1090/S0002-9947-1969-0236976-2
Original Article: Trans. Amer. Math. Soc. 131 (1968), 259-275.
MathSciNet review: 0236976
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 60.30

Retrieve articles in all journals with MSC: 60.30


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0236976-2
Article copyright: © Copyright 1969 American Mathematical Society